Possible resistance - compliance after skipped dose ?
Jul 22, 2012
Dear Team , first thanks for the great work that you are doing - you give so much hope for the people in need. about my self in my 30s - got diagnosed back in 06 with a v/l in the millons and cd4 down to 25 been on truvada and Kaletra - which have been replaced by atripla for a year now . I was on a longhaul flight and overslept my dose possibly twice - here my symptoms and question: Before departing about 3 weeks ago got my lab done (cd4 in the 840s and non detectable) after the skipped doses I experience now the same symptoms I had when I got first diagnosed - swollen lymph nodes throughout my body , sweating and tiredness . Called my doc she put me on some antibiotics and raised worries about possible cancer - she asked me to come back asap- which is not possible before nov if I intend to keep my job. For obvious reasons can't consult a doc in here - had to use a VPN to contact you in the first place.
Would appreciate to get your thoughts on this
Response from Dr. Holodniy
If I understand correctly, that you only missed two doses, then I would not be concerned and whatever symptoms you have are not related HIV, but likely something else. Missing two doses with your current numbers would not result in acute effects as you describe.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Difference Between Genital Warts And Genital Herpes?
- What Does Herpes Discharge Look Like?
- What Are The Different Types Of Herpes Zosters Or Shingles?
- Effects Of Touching Genital Warts With A Finger
- Took Antibiotics As Prescribed For Chlamydia And Still Have Symptoms
- Time Lapse For Genital Herpes Infection
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.